View Single Post
Old 02-14-2012, 03:51 PM   #1
prairiegal prairiegal is offline
Newbie
(female)
 
Join Date: Feb 2012
Location: Kansas City
Posts: 1
prairiegal HB User
Reaction to heart cath

Shortly following a heart cathterization recerntly, I had a reaction none of the doctors had seen before. The test seemed to go alright - then 30-40 minutes after the procedure, coming out of the seditive, I became completely loopy, disoriented, compative, speaking gibberish. I remember none of this. I did not have sysptoms of an allergic reaction but remember nothing for most of two days. I was put into a drug induced coma, on a repirator. Had CT scans and MIR's which were fine. I did aspirate some vomit. Cardiologist thinks it was the dye. My doc said the response was more like anthesthetic (I had versed and phentenol). I don't ever want that to happen again but no one seems too concerned except me. Does anyone have anything to offer?

Last edited by prairiegal; 02-14-2012 at 04:00 PM.